Ibuprofen pensa 600 mg film-coated tablets
Ibuprofeno pensa contains the active ingredient ibuprofen. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs). Ibuprofen relieves pain and has an anti-inflammatory effect.
It is used in adults and adolescents over 14 years old for:
Consult your doctor or pharmacist before starting to take ibuprofeno.
The adverse effects may be reduced by using the lowest effective dose necessary to control symptoms for the shortest possible period.
With prolonged use of any analgesic, headache may occur that should not be treated by increasing the dose of the drug.
When NSAIDs are used, adverse reactions, especially those affecting the gastrointestinal tract or central nervous system, may be potentiated by concurrent alcohol consumption.
Consult your doctor or pharmacist before starting to take ibuprofeno if:
Gastrointestinal effects
The combined use of ibuprofeno with other anti-inflammatory non-steroidal drugs (NSAIDs), including those called COX-2 inhibitors (cyclooxygenase-2 inhibitors), should be avoided.
Bleeding of the gastrointestinal tract, ulcers, and perforation:
Bleeding of the gastrointestinal tract, ulcers, and perforations, in some cases fatal, have been reported with all NSAIDs. They have occurred at any time during treatment, with or without previous warning symptoms or a history of severe gastrointestinal events.
The risk of suffering gastrointestinal bleeding, ulcers, and perforation is higher with increasing doses of NSAIDs and is higher in patients with a history of ulcers, especially with complications of bleeding or perforation (see section 2 "Do not take Ibuprofeno pensa") and in elderly patients. These patients should start treatment with the lowest available dose.
For these patients, as well as for patients who require additional treatment with low doses of acetylsalicylic acid or other medications that may increase the risk of gastrointestinal disorders, combined treatment with protective medications (e.g., misoprostol or proton pump inhibitors) should be considered.
If you have a history of adverse effects affecting the gastrointestinal tract, especially if you are an elderly person, contact a doctor in case of unusual abdominal symptoms (especially gastrointestinal bleeding), particularly at the beginning of treatment.
Caution should be exercised if you are also taking other medications that may increase the risk of ulcers or bleeding, e.g., oral corticosteroids, anticoagulants (blood thinners) such as warfarin, selective serotonin reuptake inhibitors (used to treat psychiatric disorders, including depression), or platelet aggregation inhibitors such as acetylsalicylic acid (see section 2 "Other medications and Ibuprofeno pensa").
Treatment should be interrupted and a doctor consulted if you experience gastrointestinal bleeding or ulcers during treatment with ibuprofeno.
CARDIOVASCULAR EFFECTS
NSAIDs, such as ibuprofeno, may be associated with a small increase in the risk of suffering a heart attack or stroke, especially when used at high doses. Do not exceed the recommended dose or treatment duration.
Consult your doctor or pharmacist before taking ibuprofeno if:
Respiratory disorders
Ibuprofeno should be used with caution when administered to patients who have or have had bronchial asthma, chronic rhinitis, or allergic diseases, as ibuprofeno has been reported to cause bronchospasm, urticaria, or angioedema in these patients.
Heart, kidney, and liver insufficiency
NSAIDs should be used with caution when administered to patients with heart, kidney, or liver insufficiency, as they may worsen renal function. Concomitant habitual intake of several similar analgesics increases this risk. For these patients, use the lowest effective dose for the shortest possible time and monitor renal function, especially in patients treated for a long time (see also section 4.3).
Renal effects
Ibuprofeno should be used with caution when administered to patients with significant dehydration. There is a risk of renal insufficiency, especially in dehydrated children, adolescents, and elderly patients.
Patients at higher risk of this reaction are those with renal insufficiency, heart failure, liver dysfunction, those taking diuretics and ACE inhibitors, and elderly patients. Discontinuation of AINE treatment usually follows recovery to the pre-treatment state.
Cutaneous reactions
Severe cutaneous reactions, such as exfoliative dermatitis, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, drug reaction with eosinophilia and systemic symptoms (DRESS), generalized acute pustular exanthema (PEGA), have been reported in association with ibuprofeno treatment. Discontinue Ibuprofeno pensa treatment and seek medical attention immediately if you notice any of the symptoms related to these severe cutaneous reactions described in section 4.
During varicella infection, it is recommended to avoid the use of ibuprofeno.
Infections
Ibuprofeno may mask the signs of an infection, such as fever and pain. Consequently, this medication may delay the appropriate treatment of the infection, increasing the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to varicella. If you take this medication while having an infection and the symptoms of the infection persist or worsen, consult your doctor as soon as possible.
Hematological effects
Ibuprofeno, like other NSAIDs, may interfere with platelet aggregation and prolong bleeding time in individuals.
Asymptomatic meningitis
Asymptomatic meningitis has been reported in rare cases in patients treated with ibuprofeno. Although it is more likely to occur in patients with systemic lupus erythematosus and related connective tissue diseases, it has also been reported in patients without a chronic underlying disease.
Signs of an allergic reaction to this medication, such as respiratory problems, facial and neck swelling (angioedema), and chest pain, have been reported. Discontinue Ibuprofeno pensa treatment immediately and contact your doctor or emergency medical services if you notice any of these symptoms.
Older patients
Older patients have a higher frequency of adverse reactions to NSAIDs, especially gastrointestinal bleeding and perforation, which can be fatal. Therefore, close medical supervision is required in older patients.
Other medications and Ibuprofeno pensa
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Ibuprofeno may affect or be affected by other medications. For example:
Other medications may also affect or be affected by ibuprofeno treatment. Therefore, always consult your doctor or pharmacist before using ibuprofeno with other medications.
Patients with sensitive stomachs should take ibuprofeno with food. Alcohol may potentiate the adverse effects of ibuprofeno, especially those affecting the central nervous system and gastrointestinal tract. It is recommended not to drink alcohol while taking ibuprofeno.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, or if you think you may be pregnant or plan to become pregnant, consult your doctor or pharmacist before using this medication.
Pregnancy
Do not take ibuprofeno if you are in the last 3 months of pregnancy, as it may harm the fetus or cause problems during delivery. It may cause renal and cardiac problems in your baby. It may increase the risk of bleeding in you and your baby during delivery, delay delivery, or cause it to be prolonged. Do not take ibuprofeno during the first 6 months of pregnancy unless absolutely necessary and indicated by your doctor. If you need treatment during this period or while trying to become pregnant, use the lowest dose for the shortest possible time. If taken for more than a few days after 20 weeks of pregnancy, ibuprofeno may cause renal problems in the fetus that may cause low amniotic fluid levels surrounding the baby (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for more than a few days, your doctor may recommend additional monitoring.
Breastfeeding
Ibuprofeno is not recommended for use in women during breastfeeding.
Fertility
Ibuprofeno may make it more difficult to become pregnant. Inform your doctor if you are planning to become pregnant or if you have difficulty becoming pregnant.
Driving and operating machinery
During treatment with ibuprofeno, reaction time and ability to drive and operate machinery may be affected in individual cases. This is especially important when combined with alcohol.
Ibuprofeno pensa contains lactose
If your doctor has told you that you have intolerance to certain sugars, consult your doctor before taking this medication.
Ibuprofeno pensa contains sodium
This medication contains less than 1 mmol of sodium (23 mg) per coated tablet; it is essentially "sodium-free".
Follow exactly the administration instructions of this medication as indicated by your doctor. In case of doubt, consult with your doctor or pharmacist.
The effective dose should be the lowest dose necessary to alleviate symptoms. If you have an infection, consult a doctor immediately if symptoms (such as fever and pain) persist or worsen (see section 2).
The recommended dose is:
Adults and adolescents over 14 years old
The single dose is 300-600 mg of ibuprofen. The recommended daily dose is 1,200-1,800 mg in divided doses. You should wait at least 6 hours between doses. Some patients may remain with 600-1,200 mg daily. In severe or acute conditions, it may be beneficial to increase the dose to control the acute phase, as long as the daily dose does not exceed 2,400 mg in divided doses.
Special populations
If you have severe liver and kidney disease or are an elderly person, your doctor will indicate the correct dose you should take, which will be the lowest possible dose.
Use in children and adolescents
Ibuprofen 600 mg film-coated tablets are not indicated in children or adolescents under 14 years old.
Administration method
Ibuprofen is for oral use.
Take the tablets with a glass of water.
The tablets should not be crushed, chewed, or sucked to avoid stomach or throat irritation.
Patients with sensitive stomachs are recommended to take ibuprofen with food.
Treatment duration
Your doctor will decide the treatment duration.
In rheumatic diseases, the use of ibuprofen may be necessary for a longer period.
If you take more Ibuprofen than you should
If you take more ibuprofen than you should, or if children have taken this medication by accident, always contact a doctor or the nearest hospital to obtain an opinion on the risk and advice on the measures to be taken.
The symptoms may include nausea, stomach pain, and vomiting (which may contain blood). Additionally, headache, gastrointestinal bleeding, tinnitus, confusion, and involuntary eye movement. At high doses, somnolence, chest pain, palpitations, loss of consciousness, seizures (mainly in children), weakness, and dizziness, blood in the urine, acute renal failure, liver damage, chills, and respiratory problems have been reported.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately, or call the Toxicological Information Service, phone 91 562 04 20, indicating the medication and the amount ingested.
If you forgot to take Ibuprofen
Do not take a double dose to compensate for the missed doses.
If you have any other questions about the use of this medication, ask your doctor or pharmacist.
Like all medicines, this medicine can cause side effects, although not everyone will experience them.
The pattern of reported side effects for ibuprofen is similar to that of other NSAIDs.
Stop taking ibuprofen and contact a doctor immediately if you experience any of the following side effects:
•Angioedema (a rare side effect) with symptoms such as:
- Swelling of the face, tongue, or throat,
- Difficulty swallowing,
- Urticaria and difficulty breathing.
Ibuprofen may cause a reduction in the number of white blood cells (agranulocytosis) with decreased resistance to infections (a rare side effect). It is essential to inform your doctor about your medication.
•Flat, red, non-elevated patches on the trunk, often with blisters in the center, skin peeling, mouth ulcers, throat ulcers, nasal ulcers, genital ulcers, and eye ulcers. These severe skin eruptions may be preceded by fever and symptoms similar to the flu [dermatitis exfoliativa, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis].
•Generalized skin eruption, elevated body temperature, and enlarged lymph nodes (DRESS syndrome).
•Generalized, red, scaly eruption with protuberances under the skin and blisters, accompanied by fever. Symptoms usually appear at the beginning of treatment (acute generalized pustular psoriasis).
Other side effects that may occur:
Frequent (may affect up to 1 in 10 people):
- Headache, dizziness
- Gastrointestinal side effects (indigestion, diarrhea, nausea, vomiting, abdominal pain, flatulence, constipation, black stools, stomach and intestinal bleeding, vomiting with blood)
- Hives
- Fatigue
Rare (may affect up to 1 in 100 people):
- Rhinitis
- Hypersensitivity
- Insomnia, anxiety
- Tingling sensation
- Drowsiness
- Visual disturbances, hearing impairment
- Dizziness
- Tinnitus (ringing in the ears)
- Bronchospasm, asthma
- Dyspnea
- Oral ulcers
- Gastric ulcers, intestinal ulcers, perforated gastric ulcers, gastric mucosal inflammation
- Hepatitis, jaundice, abnormal liver function
- Pruritus, small skin and mucous membrane hemorrhages
- Skin sensitivity to light
- Renal function deterioration
Rare (may affect up to 1 in 1,000 people):
- Non-bacterial meningitis
- Changes in the hemogram
- Anemia (a reduction in red blood cells or hemoglobin, which may cause pale skin and weakness)
- Anaphylactic reaction
- Depression, confusion
- Optic neuritis
- Toxic optic neuropathy
- Edema
Very rare (may affect up to 1 in 10,000 people):
- Heart failure, myocardial infarction, high blood pressure
- Pancreatitis, liver insufficiency
- Severe skin reactions (e.g., erythema multiforme, vesicular reactions, including Stevens-Johnson syndrome and toxic epidermal necrolysis)
Frequency not known (the frequency cannot be estimated from available data):
- Worsening of ulcers in the large intestine (colitis) and Crohn's disease (intestinal disease)
- Medication reaction with eosinophilia and systemic symptoms (DRESS syndrome)
- Acute generalized pustular psoriasis (AGPP)
- Chest pain, which may be a sign of a potentially severe allergic reaction called Kounis syndrome.
Be aware that ibuprofen may prolong bleeding time.
Exceptionally, severe skin infections in the case of varicella. When using an NSAID, a skin inflammation related to an infection (e.g., necrotizing fasciitis characterized by intense pain, high fever, swollen and hot skin, blisters, necrosis) may develop or worsen. If signs of skin infection or worsening appear during ibuprofen use, it is recommended to consult your doctor immediately.
Medicines like ibuprofen may slightly increase the risk of suffering a heart attack or stroke.
Reporting side effects
If you experience any type of side effect, consult your doctor or pharmacist or nurse, even if it is a possible side effect that does not appear in this leaflet. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es.By reporting side effects, you can contribute to providing more information about the safety of this medicine.
Keep this medication out of the sight and reach of children.
Do not use this medication after the expiration date that appears on the packaging and blister after “CAD”. The expiration date is the last day of the month indicated.
Do not store at a temperature above 30°C.
Medicines should not be disposed of through drains or in the trash. Dispose of the packaging and unused medicines at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of unused packaging and medicines. By doing so, you will help protect the environment.
Composition of Ibuprofeno pensa
The active ingredient is ibuprofen. Each film-coated tablet contains 600 mg of ibuprofen.
The other components (excipients) are:
Tablet core: hypromellose, croscarmellose sodium, lactose monohydrate, microcrystalline cellulose, pregelatinized cornstarch, anhydrous colloidal silica, and magnesium stearate.
Coating material: hypromellose, titanium dioxide (E-171), talc, and propylene glycol.
Film-coated oval, biconvex, and white tablets.
Ibuprofeno pensa 600 mg film-coated tablets are available in aluminum-PVC/PVDC blisters in packs of 20, 30, 40, or 60 tablets.
Only some pack sizes may be marketed.
Towa Pharmaceutical, S.A.
C/ de Sant Martí, 75-97
08107 Martorelles (Barcelona)
Spain
ROVI PHARMA INDUSTRIAL SERVICES, S.A.
Vía Complutense 140,
28805 Alcalá de Henares (Madrid)
Spain
or
TOLL MANUFACTURING SERVICES S.L.
C/ Aragoneses, 2
28108 Alcobendas (Madrid)
Spain
or
FARMALIDER, S.A.
C/ Aragoneses, 2
28108 Alcobendas (Madrid)
Spain
This medicine is authorized in the member states of the European Economic Area with the following names:
Spain: Ibuprofeno pensa 600 mg film-coated tablets EFG
Italy: Ibuprofene Pensa
Portugal: Ibuprofeno Pensa
The detailed information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) https:// www.aemps.gob.es /
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.